# SDR FDEA202208272082

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,227 hours, 21,633 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leaking
- Location: Nlg Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  585     32-41  1079     27AUG22  ANC  FACT  U  TIRE PRESSURE LO IN CRUISE. CONTINUAL DECREASE IN  PRESSURE LEFT NOSE TIRE. LOW OF 83 PSI AT LANDING.  TIRE PRESS DIFF ALERT ON ROLLOUT. INSPECTION OF  TIRE INDICATED NORMAL.  ***EMERGENCY DECLARED***   R/I  27AUG22 13:32   ANC U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: ACG7453-1                           POS: 1  SRL: FEB91-0345  ON  MPN: ACG7453-1            CPN: 3210443  SRL: NOV90-0316                TAG NBR: 97G961  FACT 27AUG22 13:32   ANC U  REMOVED AND REPLACED LH NOSE TIRE  REF AMM  32-42-010-4 VERIFIED TIRE PRESS INDICATION. OK FOR  SVC
